# SDR ASOA01267

- Difficulty date: December 1, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N827AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7212
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 601R75276553
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: L

## Discrepancy

FLT 4721 - APPROACH IN MMY, WHEN GEAR WAS SELECTED DOWN, CAPTAIN RECEIVED A GEAR DISAGREEMENT WARNING WITHIN FIVE SECONDS.  THE CAPTAIN THEN RECEIVED A HYDRAULIC NR 3 LOW PRESSURE AND A ZERO PRESSURE WARNING MESSAGE.  WHEN THE GEAR WAS SELECTED UP THE MESSAGES DECLARED AND THE AIRCRAFT LANDED SAFELY IN MMY.  MAINTENANCE REMOVED AND REPLACE THE TWO FLEX LINES FOR THE TWO HYDRAULIC PUMPS, 3A AND 3B, AND SERVICED THE HYDRAULIC SYSTEM.  THIS WAS DISCOVERED NOT TO BE THE PROBLEM.  UPON FURTHER INSPECTION, THE LEFT WING AILERON OUTBOARD PCU HYDRAULIC LINE WAS FOUND TO BE CRACKED AND LEAKING AT FUEL PANEL 550GB.  MAINTENANCE REPAIRED CRACKED LINE.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
